# SDR UALA2010090903350

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 59,535 hours, 8,619 cycles
- Engine: Pwa PW4090
- System (JASC): 4960 · APU Controls
- Part: Lubrication Unit
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU APUC DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPS, OR COMPLETE LOSS OF APUC BUSS ACTIVITY (BOTH LT AND RT 629) FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN SECONDS. STATUS MSG-4910270 INACTIVE TA MODE.  MAG PLUGS WERE CHECKED PER MM AND NO SILVER METAL FOUND.  SEVERAL SMALL NON SILVER PARTICLES FOUND ON TURB BEARING PLUG AND TWO SMALL NON SILVER PARTICLES ON MAIN PLUG, NOTHING FOUND ON MID BEARING.  GEN PLUG NOT CHECKED.  WHEN TRIED STARTING APU AFTER TROUBLESHOOTING OIL PRESSURE STAYED AT 1 AND OIL QTY DID NOT DROP, SUSPECT LUBE CLUSTER.  REPLACED APUC AND LUBE CLUSTER.  OPERATIONS CHECK NORMAL.
